# SDR ABXA20141107344

- Difficulty date: November 7, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 86,190 hours, 39,535 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Support
- Part number: 113T13137
- Part serial: ABXT803
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLE ON NR 1 SUPPORT 1, 2, 3 BEAM RT SIDE FWD OF NR 2 JOINT UPPER HOLE HAS DAMAGE IN HOLE.  REAMED HOLE & INSTALLED OVERSIZED FASTENER IAW REA-C027-61321-MR.  HOLE DAMAGE, PART NR 113T1313-7, PART NAME FLAP SUPPORT, 1 - 3 BEAM, EXACT LOCATION 800, SN ABXT803.  ACFT WAS GNDED.
